advertisement
Question
Posted by: anon | 2009/04/21

Expert on Holiday...??

have posted a question weeks ago and still no anwer...is the Doc on holiday or is my question just not important???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Anon

Due to the disruption in workdays there has been a delay in response to your question. We do apologise of any convenience caused.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sal | 2009/04/29

is it possible that one doesnt get a period after taking 50mg of clomid for the first time?

Reply to sal

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement